# SDR DHL2007782503

- Difficulty date: April 16, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,330 hours, 34,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT AT BS 760, BETWEEN LBL 44 AND LBL 66, IS CRACKED AT I/B ENDS.  REMOVED FLOOR SUPPORT, FABRICATED REPAIR ANGLES FROM 7075-T6, .032" BY 6" BY 2" (2 EA.), PO NR 9004042, PER B727 SRM 51-10-3 AND 51-40-3 FIG 1.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS TO FLOOR SUPPORT PER B727 SRM 51-10-2 AND 51-30-2.  REINSTALLED FLOOR SUPPORT PER B727 SRM 51-30-2.
